# SDR SWAA2023110608120

- Difficulty date: October 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR SUPPORT AT LBL23 IS CORRODED AT BS727B; BS727C - BS727C+4; BS727D - BS727D+10; BS727E - BS7272E+10; BS747 - BS747+4.<[01] REMOVED AND REPLACED AFT CARGO BAY LH FLOOR TO SIDEWALL SUPPORT BS 727-BS 847 LBL 23 I.A.W SRM 51-10-02-0G PAR 9C; SRM 51-40-02 AND DWG 146A7500.;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENTS TABLE. JOB COMPLETE.
